# SDR S9BA20110002

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 20,998 hours, 34,832 cycles
- Engine: Pwa PT6A27
- Engine time: 5,790 hours, 17,485 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Zone 500
- Part time: 5,790 hours, 512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER DOES NOT TURN, LOCKED, CAUSED BY HOT START.  REMOVED LT ENGINE AND PROPELLER.  INSTALLED LT ENGINE AND PROP ALL WORK ACCOMPLISHED IAW WORK CARD 72-00.  ENGINE RUNS SAT NO LEAKS NOTED.
